# SDR IPXA2024021663711

- Difficulty date: January 10, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 82,793 hours, 17,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER CARGO COMP. CEILING AREA HAS BROKEN HAT CHANNEL LOCATED AT STA 1730/RBL46. (015-107) INSTALLED HAT CHANNEL SECTION ON CENTER CARGO COMP. CEILING AREA STA 1701- STA 1741 RBL 46 IN REF MD11 SRM 51-35-01. APPLIED TOP COAT PROTECTION ON HAT CHANNEL SECTION IN REF MD11 SRM 51-21-02 PROCESS B
